# SDR 08FDEA04708

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AJC741595
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NACELLE, FIREWALL SEAL PLANE AT FS Y2166 AND RIGHT SIDE OF THE TRAILING EDGE OF THE DIVERTER; HAS WORN SKIN AND IS CRACKED.  REMOVED AND FABRICATED NEW SKIN SECTION IAW SRM 51-35-01 VOL II AND DWG AJC7415 REV BK, ALODINED AND PRIMED IAW SRM 51-21-01 VOL I PG1.  INSTALLED NEW SKIN SECTION IAW SRM 51-35-01 VOL II PG 1 AND DWG AJC 7415 REV BK.
